Why is discharge and bleeding after taking an I pill ?
I had an i pill on 8th april and then brownish discharge started on 22nd April and in few hours it turned into full red bleeding and a heavy flow on 23rd and lighter flow on 24th and by the end of 24th night, it was again brown discharge that too very very less. Is it because of the pill or could it be the sign of pregnancy? Normally, my periods last for 5 days. I am really scared. I have no tenderness in my breast but i do feel pukish at times but maybe its because my mind is all worried about being pregnant . Please help
Welcome to HealthcareMagic Forum. It is common to have irregular periods after taking emergency contraception. I hope you have taken the pill within 72 hours after the unprotected intercourse. If you are worried please go ahead and do a pregnancy test. You can get a pregnancy kit and do the test at home.If you are not pregnant, please do check if the same irregularity continue in your next cycles as well. If it does, please seek care from a gynecologist. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I m 19, 5 7 and 10st. My question is I was on yasminelle for a few months and came off it for 3 months , and I ve just finished my first pack after going back on it, I began it on the first day of my period and that period never quite went away, I have been lightly bleeding and having brown discharge for 4 weeks now, I never missed a pill and I take it religiously, I m really worried, please help!
I am 19 years + and my girl friend is also 19+. We had sex on 15th of March 2011. She had her normal periods on 5th of March. I inserted for about only 10 seconds. and nothing came off it (if it had I would have known). She took an ipill on 16th of March. Now from past tuesday i.e. 29th March, she started to bleed. She is also having abdominal pain . I took her to a gynaec. She told that it might be due to ipill. It will be ok once her periods come and once everything thats inside comes out. I am very tensed. I don t have much people around me. She too is very tensed. What should we do????.....Please doctor please answer!!!...Please help......
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...